# SDR SWIA972245

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 11,337 hours, 16,168 cycles
- Engine: Pwa PW118B
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Failed
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

NOTICED HOT AIRCRAFT BEFORE TAKEOFF.  AFTER TAKEOFF FA SMELLED SMOKE AND SMOKE DETECTOR IN LAV WENT OFF.  RETURNED TO LAX. INSTALLED NEW LEFT PAC DUCT TEMP SENSOR.  CHECKS GOOD.
